American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32M10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] James A. Carlson and Domingo Toledo. Compact quotients of non-classical domains are not K\"ahler. Contemporary Mathematics 608 (2014) 51-57.
Book volume table of contents
View Article: PDF

[2] Matt Kerr. Notes on the representation theory of $SL_{2}(\mathbb{R})$. Contemporary Mathematics 608 (2014) 173-198.
Book volume table of contents
View Article: PDF

[3] Matt Kerr. Cup products in automorphic cohomology: The case of $Sp_{4}$. Contemporary Mathematics 608 (2014) 199-233.
Book volume table of contents
View Article: PDF

[4] Mark Green and Phillip Griffiths. On the differential equations satisfied by certain Harish-Chandra modules. Contemporary Mathematics 608 (2014) 85-141.
Book volume table of contents
View Article: PDF

[5] Qun Li, Damin Wu and Fangyang Zheng. An example of compact K\"ahler manifold with nonnegative quadratic bisectional curvature. Proc. Amer. Math. Soc. 141 (2013) 2117-2126.
Abstract, references, and article information
View Article: PDF

[6] R. S. Avdeev. Excellent affine spherical homogeneous spaces of semisimple algebraic groups. Trans. Moscow Math. Soc. 71 (2010) 209-240.
Abstract, references, and article information
View Article: PDF

[7] Rafael B. Andrist. Stein spaces characterized by their endomorphisms. Trans. Amer. Math. Soc. 363 (2011) 2341-2355. MR 2763719.
Abstract, references, and article information
View Article: PDF

[8] Dennis M. Snow. A bound for the dimension of the automorphism group of a homogeneous compact complex manifold. Proc. Amer. Math. Soc. 132 (2004) 2051-2055. MR 2053977.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Carlos Sancho de Salas. Complete homogeneous varieties: Structure and classification. Trans. Amer. Math. Soc. 355 (2003) 3651-3667. MR 1990167.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Daniel Guan. Classification of compact complex homogeneous spaces with invariant volumes. Trans. Amer. Math. Soc. 354 (2002) 4493-4504. MR 1926885.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Yasuyuki Nagatomo. Representation theory and ADHM-construction on quaternion symmetric spaces. Trans. Amer. Math. Soc. 353 (2001) 4333-4355. MR 1851173.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Joseph A. Wolf. Real groups transitive on complex flag manifolds. Proc. Amer. Math. Soc. 129 (2001) 2483-2487. MR 1823935.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] María Laura Barberis. Hypercomplex structures on four-dimensional Lie groups. Proc. Amer. Math. Soc. 125 (1997) 1043-1054. MR 1353375.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Friedrich Knop. Automorphisms, root systems, and compactifications of homogeneous varieties. J. Amer. Math. Soc. 9 (1996) 153-174. MR 1311823.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Isabel Dotti Miatello. Rigidity of invariant complex structures . Trans. Amer. Math. Soc. 338 (1993) 159-172. MR 1100696.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Wojciech Lisiecki. A classification of coherent state representations of unimodular Lie groups. Bull. Amer. Math. Soc. 25 (1991) 37-43. MR 1080614.
Abstract, references, and article information
View Article: PDF

[17] Dennis M. Snow. Complex orbits of solvable groups . Proc. Amer. Math. Soc. 110 (1990) 689-696. MR 1028050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Chal Benson and Carolyn S. Gordon. K\"ahler structures on compact solvmanifolds . Proc. Amer. Math. Soc. 108 (1990) 971-980. MR 993739.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Paul Bressler and Sam Evens. The Schubert calculus, braid relations, and generalized cohomology . Trans. Amer. Math. Soc. 317 (1990) 799-811. MR 968883.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Michael J. Cowen. Automorphisms of Grassmannians . Proc. Amer. Math. Soc. 106 (1989) 99-106. MR 938909.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Harsh V. Pittie. The nondegeneration of the Hodge-de Rham spectral sequence. Bull. Amer. Math. Soc. 20 (1989) 19-22. MR 972068.
Abstract, references, and article information
View Article: PDF

[22] Wilfried Schmid. Homogeneous complex manifolds and representations of semisimple Lie groups. Math. Surveys Monogr. 31 (1989) 223-286.
Book volume table of contents
View Article: PDF

[23] Keizo Hasegawa. Minimal models of nilmanifolds . Proc. Amer. Math. Soc. 106 (1989) 65-71. MR 946638.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Zbigniew Slodkowski. Pseudoconvex classes of functions. III. Characterization of dual pseudoconvex classes on complex homogeneous spaces . Trans. Amer. Math. Soc. 309 (1988) 165-189. MR 957066.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] C. De Concini, G. Lusztig and C. Procesi. Homology of the zero-set of a nilpotent vector field on a flag manifold . J. Amer. Math. Soc. 1 (1988) 15-34. MR 924700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Zbigniew Slodkowski. Complex interpolation of normed and quasinormed spaces in several dimensions. I . Trans. Amer. Math. Soc. 308 (1988) 685-711. MR 951623.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Tatsuo Kimura, Shin-ichi Kasai, Masanobu Taguchi and Masaaki Inuzuka. Some P.V.-equivalences and a classification of $2$-simple prehomogeneous vector spaces of type ${\rm II}$ . Trans. Amer. Math. Soc. 308 (1988) 433-494. MR 951617.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Wilfried Schmid and Joseph A. Wolf. Globalizations of Harish-Chandra modules. Bull. Amer. Math. Soc. 17 (1987) 117-120. MR 888885.
Abstract, references, and article information
View Article: PDF

[29] Juan Sueiro. On maximal functions and Poisson-Szeg\H o integrals . Trans. Amer. Math. Soc. 298 (1986) 653-669. MR 860386.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] William M. Goldman and Morris W. Hirsch. Affine manifolds and orbits of algebraic groups . Trans. Amer. Math. Soc. 295 (1986) 175-198. MR 831195.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2